# SDR COMA9960530

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- System (JASC): 2710 · Aileron Control System
- Part: Control Panel
- Part number: 601R5122623
- Condition: Inop
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AILERON TRIM IS INOPERABLE.  REPLACED TRIM PANEL.
